Asian Journal of Mathematics

Volume 13 (2009)

Number 1

Good Kähler Metrics with Prescribed Singularities

Pages: 131 – 150

DOI: http://dx.doi.org/10.4310/AJM.2009.v13.n1.a7

Author

Damin Wu

Abstract

In this paper, we study the singular Monge-Ampère equations on a quasi-projective manifold with a Poincaré metric. As a consequence, we construct Poincaré Kähler-Einstein metrics which degenerate or grow upward at most like a pole along a given effective divisor.

Keywords

Quasi-projective manifolds; Singular Monge-Ampère equations; Kähler-Einstein manifolds

2010 Mathematics Subject Classification

32Q20, 32W20, 53C55

Full Text (PDF format)